# SDR YENA2022071100662

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 39,822 hours, 25,975 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 10139521
- Part serial: 2019030010
- Condition: Leaking
- Location: 720001-01-001-Lh
- Part time: 1,928 hours, 1,309 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#614, RDU-BOS. (AIRFRACFT DECLARED AN EMERGENCY AND DIVERTED TO RIC) 'BLEED 1 AND 2 FAIL. FL 320 BLEED 1 FAILED FOLLOWED BLEED 2 FAILED.  A/I WAS OFF RESET UNSUCCESSFUL EMER DES -  DIVERT TO RIC ( ENGINE BLEED SYS - BOTH - UNPRESSURIZED); FOUND #1 ENG NAPR SO VALVE AT FAULT AND LEAKING AT MATING SURFACE ON PNEUMATIC LINE. REMOVED AND REPLACED NAPR VALVE REF AMM 36-11-03-400-801-A. THIS CLEARS MDDR # 478830. MX-4 UPDATED. PLACARD REMOVED. MCC ADVISED. DISPATCHER # 11299.'
